On the dispersion structure of the differential equation y"=q(t)y having in the generalized Floquet theory the same characteristic multipliers
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979), p. 73-79 / Harvested from Czech Digital Mathematics Library
Published online : 1979-01-01
Classification:  34A30,  34C20
@article{120084,
     author = {Stan\v ek, Svatoslav},
     title = {On the dispersion structure of the differential equation y"=q(t)y having in the generalized Floquet theory the same characteristic multipliers},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {18},
     year = {1979},
     pages = {73-79},
     zbl = {0442.34007},
     mrnumber = {0589849},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120084}
}
Staněk, Svatoslav. On the dispersion structure of the differential equation y"=q(t)y having in the generalized Floquet theory the same characteristic multipliers. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979) pp. 73-79. http://gdmltest.u-ga.fr/item/120084/

O. Borůvka Linear Differential Transformations of the Second Order, The English Univ. Press, London 1971. (1971) | MR 0463539

O. Бopyвкa Teopuя глoбaлъныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaлъныx ypaвнeнuй вmopoгo nopядкa, Диффepeнциaльныe ypaвнeния, No 8, т. ХII, 1976, 1347-1383. (1976)

M. Лaйтox Pacшupeнue мemoдa Флoкe для onpeдeлeнuя вuдa фyндaмeнmaлънoй cucmeмы peшeнuй дuффepeнцuaлънoгo ypaвнeнuя вmopoгo nopядкa, Чex. мaт. жypнaл, т. 5 (80), 1955, 164-174. (1955)

S. Staněk Phase and dispersion theory of the differential equation y" = q(t)y in connection with the generalized Floquet theory, Arcһ. Mаth. (Brno), XIV, 2, 1978, 109-122. (1978) | MR 0512750

S. Stаněk On the structure of second-order linear differential equations with given characteristic multipliers in the generalized Floquet theory, Arch. Mаth. (Brno), XIV, 4, 1978, 235 - 242. (1978) | MR 0512767